International Journal of Algebra and Statistics is an international peer reviewed journal devoted to the publication of original research papers and occasional surveys of a suitably high standard, written in English, on all aspects of Algebra and Statistics. Papers on the interface between Algebra, Statistics and Mathematics are particularly welcome, including applications to Physics, Actuarial Sciences, Finance and Economics.
Vol. 9 No. 1-2 (2020)
International Journal of Algebra and Statistics is indexed by the following abstracting and indexing services:
Index Copernicus - Directory of Research Journal Indexing (DRJI) - Sherpa/Romeo - CNKI (China National Knowledge Infrastructure Project) -Gale/Cengage Learning- WZB- Zentralblatt MATH Database -Mathematical Review.